# SDR 99UAL900157

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Engine: Ge CFM56*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Seal
- Condition: Leaking
- Location: Vsv Actuator
- Component: Arkwin, 1211175011
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAKING OUT OF DRAIN.  *S/D*  FUEL LEAKAGE FOUND AT NUMBER 1 ENGINE LEFT VSV ACTUATOR SEAL AND SHROUD DRAIN WITH ENGINE OFF.  THE VARIABLE STATOR VANE (VSV) ACTUATOR SEALS SOMETIMES TAKE A STATIC SET CAUSING SLIGHT LEAKAGE BETWEEN THE ACTUATOR PISTON AND SEALS.  ONCE THE ACTUATOR IS CYCLED, THE SEALS RESET AND NO LEAKAGE IS DETECTED.  ACCOMPLISHED AN ENGINE RUN, NO LEAKAGE DETECTED.  OPS CHECK OK.
